I went to see my dermatologist the other day, but it was for two moles that i have that my gyn-dr wanted me to get checked out... she then put me on differin cream for acne??? here recently ive been going through alot of stress, i do have about 6 pimples on my face right now, but this is the most ive ever had at a time... its almost that time of the month for me, ive been in and out of the hospital and dr offices due to stomach problems i think they are all just stress related and im wondering if the differin cream is even worth using if i never really had acne problems before? my face can get worse before it gets better, and my skin was really clear before all this stress.
Differin is one of the most effective topical lotions for spots especially when used in conjunction with oral treatment like antibiotics or dianette (diane35 in the States) In my experience, stress doesn't cause acne but acne causes stress. There is theoretical risk that your acne could get a little worse before it gets better but that is much more likely to happen with oral isotretinoin than with a retonoid cream applied to the face. I have sensitive skin and diffferin did not cause itching or irritation. I would use it and deal with the spots now before they potentially become more of a problem, especially as it sounds like you have other things to worry about at the moment too. Get well soon love loiloi xx
hi hun, for some reason i can't read all of your question or my answer. Hope it is the site and not my laptop (£1000 yikes!) but i will try to post my reply again: Differin is one of the most effective topical lotions for spots especially when used in conjunction with oral treatment like antibiotics or dianette (diane35 in the States) In my experience stress does not cause acne but acne causes stress. There is a theorectical risk that your acne may get worse before it gets better but this is much more likely when taking oral isotretinoin than when using a topical retonoid. I have sensitive skin and differin did not cause itching or irritation. Deal with your spots now before they potentially become more of a problem, especially as it sounds like you have other things to worry about at the moment too. Get well soon love loiloi xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.